Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AVANOS MEDICAL, INC. AVANOS; ANESTHESIA CONDUCTION KIT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AVANOS MEDICAL, INC. AVANOS; ANESTHESIA CONDUCTION KIT
Model Number
39207
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
03/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
While attempting to flush the line in preparation for a nerve block the junction between the needle and where it meets the tubing is blocked off.
New Search
Submit an Adverse Event Report
Brand Name
AVANOS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer
(Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key
14407120
Report Number
14407120
Device Sequence Number
2558283
Product Code
CAZ
UDI-Device Identifier
00193494392079
UDI-Public
(01)00193494392079
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
04/27/2022
Report Date
(Section F)
04/27/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
39207
Device Catalogue Number
EBL22050SG
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Ambulatory Surgical Facility
Date Report to Manufacturer
05/16/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/16/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
04/27/2022